Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes lower abdominal and back pain post my periods ? Are these normal and how can they be treated ?

hi. its been 2 days since i have finished my 5 day period cycle. I ve been getting lower abdominal pain and lower back pain that comes and goes. what is that caused by? and is that normal
Asked On : Thu, 26 May 2011
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Yes it could happen sometimes due to severe menstrual cramps. Not to worry, you can take any of the over the counter analgesics for this. But if the pain becomes severe and if there is any associated Abnormal Vaginal bleeding, you should be seeing your Gynecologist so that she can examine you and rule out the exact cause. It is the spasmodic type of pain which comes and goes. Apply heat pads several times a day and get adequate rest.

Wish you Good Health, Take Care.
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor